# SDR XNOA01105

- Difficulty date: February 19, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 2722 · Rudder Actuator
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder Load
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, ENGINES STARTED.  FOUND LOWER RUDDER LOAD LIMITED LIGHT ON.  TRANSFERRED TO DMI 3159 PER ENA MEL 27-22.  CAT C PLACARDS INSTALLED.  SP 27-22 APPLY.
